Thanks so much for the reply. Sorry to be confusing….I need all the help I can get. I took clonazepam, Ambien, and Trazadone (one or the other) for insmnia for 25 years. I didn't have severe side effects during most of those years. These came on in the last 3 years….it took a while to narrow down what was causing it and after lots of medical investigation, nothing showed up, so it was a process of elimination. I started to really taper down about July 2018. I was at about 1.5 mg. I have rushed it some, I know, but I'm now at .625 and holding. Tried Ativan and Valium substituting, but didn't show improvements, and less sleep.
The thing is most of my symptoms showed up before I even started to taper, only to get worse with time. I know many will call this "tolerance withdrawal". But now even at a steady dose, I do not improve nor stabilize any at all. I think most people do show some, at least. I feel I'm getting worse day by day.
So….does this shed any light on the problem? I hope so, because I would like your feedback or from anyone else on this forum. It would be greatly appreciated. Many thanks.